# SDR UPS02438439

- Difficulty date: May 9, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 65B0794241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL LT WALL LONGERON BEAM FOUND CRACKED AT BS 320-340 NR 3 BEAM (COUNT FROM TOP).  REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 08 & 51-30-02.
